Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 12, Issue 4, Pages 725-727
http://dx.doi.org/10.1155/S016117128900089X

Exchange PF-rings and almost PP-rings

Department of Mathematics, University of Jordan, Amman, Jordan

Received 1 June 1988; Revised 11 August 1988

Copyright © 1989 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

H. Al-Ezeh, “Exchange PF-rings and almost PP-rings,” International Journal of Mathematics and Mathematical Sciences, vol. 12, no. 4, pp. 725-727, 1989. https://doi.org/10.1155/S016117128900089X.